Alert archive / Illinois / Tornado Warnings in 2019

Tornado Warning 30, NWS Lincoln, IL

September 1, 2019Cumberland County, Illinois

NWS Lincoln, IL issued this tornado warning at Sep 1, 2019, 2:36 PM CDT for Cumberland County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2019, 2:36 PM CDT (19:36 UTC)
Expired
Sep 1, 2019, 3:15 PM CDT
In force
39 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Observed
Hail
0.0 in

County Cumberland County, IL

The radar

The Evansville,IN radar (KVWX), 122 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

423 
WFUS53 KILX 011936
TORILX
ILC035-012015-
/O.NEW.KILX.TO.W.0030.190901T1936Z-190901T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
236 PM CDT Sun Sep 1 2019

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Western Cumberland County in east central Illinois...

* Until 315 PM CDT.

* At 235 PM CDT, a confirmed tornado was located near Montrose, or 9
  miles northeast of Effingham, moving northeast at 10 mph.

  HAZARD...Tornado.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Expect damage to mobile homes, roofs, and vehicles.

* The tornado will be near...
  Montrose around 240 PM CDT.
  Neoga around 300 PM CDT.
  Toledo and Jewett around 315 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Woodbury.

This includes the following highways...
 Interstate 57 between mile markers 173 and 176.
 Interstate 70 between mile markers 105 and 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Lincoln.

&&

LAT...LON 3917 8814 3917 8847 3929 8847 3937 8839
      3937 8821
TIME...MOT...LOC 1935Z 235DEG 8KT 3923 8843 

TORNADO...OBSERVED
HAIL...0.00IN

$$

Geelhart
2 follow-up statements
877 
WWUS53 KILX 011959
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
259 PM CDT Sun Sep 1 2019

ILC035-012015-
/O.CON.KILX.TO.W.0030.000000T0000Z-190901T2015Z/
Cumberland-
259 PM CDT Sun Sep 1 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR WESTERN
CUMBERLAND COUNTY...
    
At 258 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles south of Neoga, or 8 miles west of Toledo, 
moving northeast at 10 mph. 

HAZARD...TORNADO.

SOURCE...Radar indicated rotation. 

IMPACT...Expect damage to mobile homes, roofs, and vehicles.

This dangerous storm will be near...
  Toledo around 315 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Woodbury.

This includes the following highways...
 Interstate 57 between mile markers 173 and 176.
 Interstate 70 between mile markers 106 and 114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 3917 8821 3917 8836 3924 8847 3929 8847
      3937 8839 3937 8821
TIME...MOT...LOC 1958Z 242DEG 8KT 3927 8841 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Geelhart
612 
WWUS53 KILX 012015
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
315 PM CDT Sun Sep 1 2019

ILC035-012025-
/O.EXP.KILX.TO.W.0030.000000T0000Z-190901T2015Z/
Cumberland-
315 PM CDT Sun Sep 1 2019

...THE TORNADO WARNING FOR WESTERN CUMBERLAND COUNTY HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Lincoln.

LAT...LON 3917 8821 3917 8836 3924 8847 3929 8847
      3937 8839 3937 8821
TIME...MOT...LOC 2015Z 235DEG 8KT 3929 8837 

$$

Geelhart

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Sep 1, 1:15 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Sep 1, 1:15 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
115 PM CDT Sun Sep 1 2019

.SYNOPSIS...
Issued at 420 AM CDT Sun Sep 1 2019

Scattered showers and isolated thunderstorms will occur this
morning over central and southeast Illinois, and linger in eastern
IL this afternoon until sunset. A fair amount of clouds this
morning will give way to partly sunny skies during this afternoon
with highs in the upper 70s and lower 80s and muggy conditions.
Patchy fog will develop overnight across the area with mostly
clear to partly cloudy skies. Expect lows tonight in the low to
mid 60s. Warm and muggy conditions expected on Labor Day with
partly to mostly sunny skies. Highs will reach the low to mid 80s.

&&

.UPDATE...
Issued at 1115 AM CDT Sun Sep 1 2019

The upper trough axis and weak surface trough are pushing into
eastern Illinois late this morning, with the bulk of the
persistent rains nearly exited into Indiana as of 11 am. The CAMs
still show some flare-up of additional showers as the surface
trough advances eastward, affecting areas mainly east of I-55. The
additional coverage of showers should be scattered in nature, so
have kept PoPs in the slight chance and low chance categories this
afternoon. By evening, all precip should be done in our counties,
and should have moved east into Indiana.

Temperatures are struggling to climb toward forecast highs,
especially for areas along and NW of the Illinois River where
thick cloud cover has persisted. Have trimmed highs there by a few
degrees. Eastern areas should recover from the morning clouds and
showers, with breaks of sunshine helping temps climb into the
80-82 degree range.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 420 AM CDT Sun Sep 1 2019

Showers and isolated thunderstorms have been expanding across
central IL north of I-70 during the past few hours with a short
wave/trof pushing east toward western IL and also getting warm air
and moisture advection (precipitable water values of 1.5-1.8
inches over CWA) between a surface frontal boundary south of CWA
in southern IL into northern KY and the 925-850 mb front to our
north. Latest models take short wave/trof east toward the Wabash
river valley midday and se of Indiana by sunset. Should see
convection diminish in western CWA during this morning and over
central and eastern CWA during this afternoon as short wave
passes by to the east. Highs today in the upper 70s and lower 80s,
coolest in northern CWA. Isolated showers possible near the Wabash
river early this evening until sunset, otherwise mostly clear to
partly cloudy skies tonight with patchy fog developing over area
during overnight. Lows in the low to mid 60s.

.LONG TERM...(Monday through Saturday)
ISSUED AT 420 AM CDT Sun Sep 1 2019

A brief return of summertime warmth and humidity for Labor Day and
Tuesday as weak high pressure 1020 mb drifts east of area during
Monday afternoon and starts a sw flow by late monday afternoon.
Partly to mostly sunny skies Monday with highs in the low to mid
80s and muggy dewpoints in the upper 60s/lower 70s. Dry wx should
continue through Tuesday morning. Lows Monday night in the mid to
upper 60s. A upper level low off the WA/southern British Columbia
coast to send a northern stream short wave trof east into the
upper Midwest during Monday night and across the northern Great
Lakes Tuesday, driving a cold front se toward the IL river valley
by sunset Tue. This will bring a chance of showers/thunderstorms
into nw CWA Tue afternoon and then over rest of CWA during Tue
night as cold front pushes se thru rest of CWA. SPC day3 outlook
has marginal risk of severe storms in northern CWA from Schuyler
to McLean counties north by late Tue afternoon into mid Tue evening
while slight risk is from central LaSalle county north. Very warm
and humid Tue with highs in the upper 80s to near 90F with
afternoon heat indices in the 90s.

Dry and cooler weather expected Wed and Thu over area behind the
cold front. Highs Wed in the 70s, and low to mid 70s on Thu. Lows
Wed and Thu nights of 50-55 and could be some upper 40s over parts
of central IL. Stayed close to consensus of models for extended
forecast for Friday through Sunday. Generally dry wx forecast thru
Saturday over much of area with highs in the upper 70s Friday and
ranging from lower 70s far nw CWA Sat to near 80F south of I-70.
Highs in the low to mid 70s next Sunday.

ILX did a special 06Z sounding to support the National Hurricane
Center for Category 4 Hurricane Dorian which currently has
powerful 150 mph winds tracking westward at 8 mph toward the
northwest Bahamas today.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 115 PM CDT Sun Sep 1 2019

Highly variable cloud cover is occurring across central Illinois
this afternoon, with IFR to VFR over short distances. The surface
trough will continue to fuel cloud development this afternoon, but
heating of the boundary layer should work to lift the LCL into the
MVFR category by mid afternoon if not sooner. Have trended toward
VFR for all TAF sites by mid to late afternoon, as the IFR clouds
dissipate or mix out.

The residual surface moisture from the recent rains will not get
mixed out today, as winds are light and variable across the board.
That will set the stage for the nocturnal inversion to support
fog development. For now, have gone MVFR fog at PIA and BMI, with
IFR at SPI, DEC and CMI. Can't rule out some IFR clouds as well,
but will not hit that too hard at this point.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for ILZ051.

&&

UPDATE...Shimon
SYNOPSIS...07
SHORT TERM...07
LONG TERM...07
AVIATION...Shimon
Hazardous weather outlook, Sep 1, 11:13 AM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1113 AM CDT Sun Sep 1 2019

ILZ027>029-036-037-040-041-021100-
Fulton-Knox-Mason-Peoria-Schuyler-Stark-Tazewell-
1113 AM CDT Sun Sep 1 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Scattered thunderstorms are possible Tuesday and Tuesday night.
Some of these storms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ030-031-038-021100-
Marshall-McLean-Woodford-
1113 AM CDT Sun Sep 1 2019

This Hazardous Weather Outlook is for portions of central
Illinois, generally along the I-39 corridor.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A few thunderstorms are possible through late afternoon, but they
are not expected to be severe.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Scattered thunderstorms are possible again Tuesday and Tuesday
night. Some of these storms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ042-047>050-021100-
Cass-Logan-Menard-Morgan-Scott-
1113 AM CDT Sun Sep 1 2019

This Hazardous Weather Outlook is for portions of west central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Scattered thunderstorms are possible again Tuesday evening and
night. The risk of severe storms appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ051-021100-
Sangamon-
1113 AM CDT Sun Sep 1 2019

...FLASH FLOOD WATCH IN EFFECT DOWNSTREAM OF SPAULDING DAM
THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for Sangamon County.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Isolated thunderstorms are possible through mid afternoon, but are
not expected to be severe.

Due to the excessive rain that occurred earlier this morning,
water is being released from Spaulding Dam. This may cause some
flooding along Sugar Creek downstream of the dam through tonight.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Scattered thunderstorms are possible again Tuesday evening and
night. The risk of severe storms appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ043>046-052>057-061>063-066>068-071>073-021100-
Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-De Witt-
Douglas-Edgar-Effingham-Jasper-Lawrence-Macon-Moultrie-Piatt-
Richland-Shelby-Vermilion-
1113 AM CDT Sun Sep 1 2019

This Hazardous Weather Outlook is for east central Illinois and
southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms are possible through late afternoon.
These will not be severe, but some could produce locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Scattered thunderstorms are possible again Tuesday evening and
night. The risk of severe storms appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Geelhart

In the hours before

Local storm report, Sep 1, 9:27 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
927 AM CDT SUN SEP 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CHESTNUT                40.07N 89.20W
09/01/2019  M1.00 INCH       LOGAN              IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 WSW TUSCOLA           39.79N 88.30W
09/01/2019  M1.48 INCH       DOUGLAS            IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       7 WSW MONTICELLO        39.99N 88.70W
09/01/2019  M1.52 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       7 SSE PETERSBURG        39.92N 89.80W
09/01/2019  M1.50 INCH       MENARD             IL   COCORAHS

            24-HOUR TOTAL

0730 AM     HEAVY RAIN       1 NNW DANVILLE          40.16N 87.63W
09/01/2019  M1.99 INCH       VERMILION          IL   COCORAHS

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       4 NNE MONTICELLO        40.08N 88.55W
09/01/2019  M1.31 INCH       PIATT              IL   COCORAHS

            24-HOUR TOTAL

&&

LAUFENBERG
Local storm report, Sep 1, 9:43 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT SUN SEP 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       NEW BERLIN              39.73N 89.91W
09/01/2019  M3.09 INCH       SANGAMON           IL   PUBLIC

0900 AM     HEAVY RAIN       5 SSE SPRINGFIELD       39.73N 89.62W
09/01/2019  M2.20 INCH       SANGAMON           IL   PUBLIC

            NEAR UIS

&&

GEELHART
Local storm report, Sep 1, 9:47 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
947 AM CDT SUN SEP 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     LIGHTNING        2 E CHATHAM             39.67N 89.65W
09/01/2019                   SANGAMON           IL   NWS EMPLOYEE

            BARN BURNED DOWN AFTER BEING STRUCK BY LIGHTNING. TIME
            ESTIMATED BASED ON RADAR.

0645 AM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
09/01/2019  M1.36 INCH       SANGAMON           IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       4 W SPRINGFIELD         39.80N 89.72W
09/01/2019  M3.88 INCH       SANGAMON           IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       LOAMI                   39.67N 89.85W
09/01/2019  M5.27 INCH       SANGAMON           IL   TRAINED SPOTTER

            STORM TOTAL RAINFALL SO FAR...STILL RAINING LIGHTLY.

0700 AM     HEAVY RAIN       7 SSE PETERSBURG        39.92N 89.80W
09/01/2019  M1.50 INCH       MENARD             IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       7 WSW MONTICELLO        39.99N 88.70W
09/01/2019  M1.52 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       1 WSW TUSCOLA           39.79N 88.30W
09/01/2019  M1.48 INCH       DOUGLAS            IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       CHESTNUT                40.07N 89.20W
09/01/2019  M1.00 INCH       LOGAN              IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       5 WNW SPRINGFIELD       39.83N 89.73W
09/01/2019  M4.38 INCH       SANGAMON           IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
09/01/2019  M4.57 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
09/01/2019  M1.04 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       CAPITAL AIRPORT         39.84N 89.68W
09/01/2019  M1.69 INCH       SANGAMON           IL   ASOS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
09/01/2019  M5.80 INCH       SANGAMON           IL   COCORAHS

            24-HOUR TOTAL

0730 AM     HEAVY RAIN       1 NNW DANVILLE          40.16N 87.63W
09/01/2019  M1.99 INCH       VERMILION          IL   COCORAHS

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       4 NNE MONTICELLO        40.08N 88.55W
09/01/2019  M1.31 INCH       PIATT              IL   COCORAHS

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       3 NW SPRINGFIELD        39.83N 89.68W
09/01/2019  M3.25 INCH       SANGAMON           IL   COCORAHS

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       7 SSE SPRINGFIELD       39.71N 89.59W
09/01/2019  M2.43 INCH       SANGAMON           IL   COCORAHS

            24-HOUR TOTAL

0800 AM     FLASH FLOOD      5 SW SPRINGFIELD        39.75N 89.72W
09/01/2019                   SANGAMON           IL   BROADCAST MEDIA

            I-72 COVERED WITH WATER WEST OF VETERANS PARKWAY

0800 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
09/01/2019  M4.78 INCH       SANGAMON           IL   NWS EMPLOYEE

            STORM TOTAL RAINFALL

0900 AM     HEAVY RAIN       2 WNW SPRINGFIELD       39.81N 89.67W
09/01/2019  M3.50 INCH       SANGAMON           IL   PUBLIC

0900 AM     HEAVY RAIN       AUBURN                  39.58N 89.75W
09/01/2019  E6.00 INCH       SANGAMON           IL   PUBLIC

0900 AM     HEAVY RAIN       2 E PAWNEE              39.59N 89.54W
09/01/2019  M4.20 INCH       SANGAMON           IL   MESONET

0900 AM     HEAVY RAIN       5 SW ROCHESTER          39.70N 89.60W
09/01/2019  E4.00 INCH       SANGAMON           IL   PUBLIC

            NEAR LINCOLN MEMORIAL GARDENS

0900 AM     FLOOD            2 N DIVERNON            39.59N 89.65W
09/01/2019                   SANGAMON           IL   NWS EMPLOYEE

            WATER OVER FRAZEE RD NORTHWEST OF INTERSECTION OF I-55
            AND HIGHWAY 104

0900 AM     HEAVY RAIN       4 W SPRINGFIELD         39.80N 89.72W
09/01/2019  M5.12 INCH       SANGAMON           IL   PUBLIC

            HARRISON PARK SUBDIVISION

0900 AM     HEAVY RAIN       1 N DIVERNON            39.58N 89.65W
09/01/2019  E5.00 INCH       SANGAMON           IL   PUBLIC

0900 AM     HEAVY RAIN       WAVERLY                 39.59N 89.95W
09/01/2019  M2.80 INCH       MORGAN             IL   PUBLIC

0900 AM     HEAVY RAIN       3 SW SPRINGFIELD        39.77N 89.69W
09/01/2019  E3.00 INCH       SANGAMON           IL   PUBLIC

            MONTVALE SUBDIVISION

0900 AM     HEAVY RAIN       1 W PAWNEE              39.59N 89.60W
09/01/2019  E7.00 INCH       SANGAMON           IL   PUBLIC

0900 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
09/01/2019  M4.94 INCH       SANGAMON           IL   PUBLIC

0900 AM     FLASH FLOOD      2 NNW CURRAN            39.77N 89.78W
09/01/2019                   SANGAMON           IL   BROADCAST MEDIA

            LENHART ROAD FLOODED AND PEOPLE TRAPPED IN HOMES. RELAYED
            VIA WICS-TV

0900 AM     HEAVY RAIN       NEW BERLIN              39.73N 89.91W
09/01/2019  M3.09 INCH       SANGAMON           IL   PUBLIC

0900 AM     HEAVY RAIN       5 SSE SPRINGFIELD       39.73N 89.62W
09/01/2019  M2.20 INCH       SANGAMON           IL   PUBLIC

            NEAR UIS

&&

LAUFENBERG
Local storm report, Sep 1, 10:38 AM CDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1038 AM CDT SUN SEP 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       SOUTHERN VIEW           39.76N 89.65W
09/01/2019  M2.20 INCH       SANGAMON           IL   PUBLIC

0900 AM     HEAVY RAIN       2 NNW CURRAN            39.76N 89.78W
09/01/2019  M5.00 INCH       SANGAMON           IL   PUBLIC

            4 MILES WEST OF WHITE OAKS MALL

0900 AM     HEAVY RAIN       2 SSW TALLULA           39.91N 89.95W
09/01/2019  M2.75 INCH       MENARD             IL   PUBLIC

            BETWEEN TALLULA AND PLEASANT PLAINS

0900 AM     HEAVY RAIN       1 W CHATHAM             39.67N 89.72W
09/01/2019  M5.20 INCH       SANGAMON           IL   PUBLIC

&&

GEELHART
Local storm report, Sep 1, 10:43 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1043 AM CDT SUN SEP 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       1 SW SPRINGFIELD        39.79N 89.65W
09/01/2019  M2.25 INCH       SANGAMON           IL   PUBLIC

            HALF MILE SOUTH OF THE CAPITOL BUILDING

&&

GEELHART
Local storm report, Sep 1, 10:58 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1058 AM CDT SUN SEP 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       EDINBURG                39.66N 89.39W
09/01/2019  M1.68 INCH       CHRISTIAN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       6 NNE PANA              39.47N 89.04W
09/01/2019  M1.33 INCH       CHRISTIAN          IL   COCORAHS

            24-HOUR TOTAL

0900 AM     HEAVY RAIN       1 WNW BEARDSTOWN        40.02N 90.45W
09/01/2019  M1.25 INCH       SCHUYLER           IL   COCORAHS

            24-HOUR TOTAL

0900 AM     HEAVY RAIN       4 SSE PEKIN             40.51N 89.60W
09/01/2019  M1.37 INCH       TAZEWELL           IL   COCORAHS

            24-HOUR TOTAL

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 4:46 AM CDTFlash Flood WarningILXSangamon10 hr
Sep 1, 10:11 AM CDTFlash Flood WatchILXSangamon22 hr
Sep 1, 3:44 PM CDTSpecial Weather StatementILXChampaign, Clark, Coles, Crawford, Cumberland, Douglas and 5 more2 hr

Nearby

Tornado Warnings in Illinois, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.